×

Found 7,826 Documents (Results 1–100)

100
MathJax

The Neumann problem for the Laplacian in half-spaces. (English) Zbl 07565325

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 219-251 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 1487.35042

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDF BibTeX XML Cite
Full Text: DOI

Infinitely many solutions for Neumann problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. (English) Zbl 07515007

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 1-11 (2022) and Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 64-76 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software